A matrix interpolation between classical and free max operations: I. The univariate case

Abstract : Recently, Ben Arous and Voiculescu considered taking the maximum of two free random variables and brought to light a deep analogy with the operation of taking the maximum of two independent random variables. We present here a new insight on this analogy: its concrete realization based on random matrices giving an interpolation between classical and free settings.
Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2010, 23 (2), pp.447-465. <10.1007/s10959-009-0210-1>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00289807
Contributeur : Florent Benaych-Georges <>
Soumis le : lundi 23 février 2009 - 09:30:33
Dernière modification le : jeudi 27 avril 2017 - 09:46:19
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:56:36

Fichiers

BP-max-081104.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Florent Benaych-Georges, Thierry Cabanal-Duvillard. A matrix interpolation between classical and free max operations: I. The univariate case. Journal of Theoretical Probability, Sprnger, 2010, 23 (2), pp.447-465. <10.1007/s10959-009-0210-1>. <hal-00289807v3>

Partager

Métriques

Consultations de
la notice

289

Téléchargements du document

86